# SDR DALA2021022201020

- Difficulty date: February 19, 2021
- Submitted: February 22, 2021
- Operation: Air carrier
- Aircraft: N16065
- Make and model: Boeing 767332
- Aircraft serial: 30199
- Aircraft time: 94,214 hours, 12,940 cycles
- System (JASC): 2565 · Escape Slide
- Part: Light
- Condition: Malfunctioned
- Location: Rt Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTED AFT RIGHT SLIDE LIGHT FLICKERS WITHOUT SLIDE IN ARM.  MAINTENANCE REPLACED SLIDE LIGHT ASSEMBLY.  (LP 7405394)
